Near Dunford-Pettis operators and NRNP
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 205-209
Young Kuk Kim
Seowon University
Abstract : In this paper we define near Dunford-Pettis operators in $B(L^1(\mu))$ and investigate a relation between a set of thexs operators and NRNP of $X$.
Keywords : Near Dunford-Pettis operators, near Radon-Nikodym property
MSC numbers : 46
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd